# SDR AMTA200300576

- Difficulty date: April 29, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EGRESS LIGHT INOPERATIVE AT 29D.  RECONNECTED LOOSE WIRE TO LAMP ASSEMBLY.  OPS CHECK NORMAL.  (M)
